# SDR RAIA0060546

- Difficulty date: May 20, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 18,514 hours, 16,242 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5495 - CLT -JUST AFTER TAKEOFF, RECEIVED BAGGAGE DOOR OPEN MESSAGE ON EICAS AND BAGGAGE DOOR SHOWED OPEN ON DOORS PAGE OF THE MFD.  MAINTENANCE DEFERRED THE BAG DOOR WARNING SYSTEM.
